Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conformally converting cusps to cones
HTML articles powered by AMS MathViewer

by Christopher M. Judge
Conform. Geom. Dyn. 2 (1998), 107-113
Published electronically: December 8, 1998


Conformal deformations of hyperbolic surfaces with conical singularities are shown to be real-analytic. The first nontrivial term in the power series expansion around a cusped surface is shown to be a multiple of the Eisenstein series $E_2$.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30F10, 35J60, 53A30
  • Retrieve articles in all journals with MSC (1991): 30F10, 35J60, 53A30
Bibliographic Information
  • Christopher M. Judge
  • Affiliation: Indiana University, Bloomington, Indiana
  • MR Author ID: 349512
  • Email:
  • Received by editor(s): January 20, 1998
  • Received by editor(s) in revised form: November 16, 1998
  • Published electronically: December 8, 1998
  • Additional Notes: Manuscript preparation supported in part by NSF DMS 9304580 (IAS) and an NSF postdoctoral fellowship
  • © Copyright 1998 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 2 (1998), 107-113
  • MSC (1991): Primary 30F10; Secondary 35J60, 53A30
  • DOI:
  • MathSciNet review: 1657563